Heart Disease Community
losartan
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

losartan

I was on losartan for a few months. I don't think that my bp was consistenlty high. I think what was going on was that it was very up and down and it was making me feel pretty bad. But losartan which is a third line for bp was the first thing that they put me on. And I don't think my bp was that bad. I have had elevated renin/aldosterone studies and low potassium in the past.


But I noticed I couldn't even handle taking the full dose so I would split in half and be fine for a while because whne I would try to go off of it my bp would get high. I finally decided that the more I took of it the more I couldn't tolerate: feeling like I was going to pass out, leg cramps, chest pain. And not that it's been two months I think it's still working in my system. My bp is still low. I have tried to mention this to the doctor's and they look at me like: well you're not taking it anymore etc. When I first went off of it my BUN levels were low and my creatnine was low and they're slowly improving and I am feeling better little by little. My clotting factors were off while taking this medicine. I guess I just want others to know that I think that this is a dangerous medication and I think there are others that people can use that are milder without taking this one. I was on spiro and it botttomed out my bp. But it is probably because I am volume depleted for some reason. My osmolality has been low in my urine. I have frequent UTI's I really don't know what to do in my situation. I dont' have anyone who has figured out why I have this problem and no one understands how these medications scare me. How can you treat someone if you don't know what they have?



I guess I'm concerned that it did something to my body and I hope that it is short term.
2 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hello and hope you are doing well.

Understand your predicament.
Certain medications can cause adverse reactions in individuals who are sensitive to that medication. But the effects should resolve once it is stopped. Now the question is, your blood pressure needs to be adequately controlled. Monitor your pressure on a regular basis and if still high, you need to have to have it under control to prevent complications. Please discuss this with your doctor am sure he will provide further assistance.

Hope this helped and do keep us posted.
Blank
Avatar_m_tn
I agree with you, I was put on losartan and didn't have high blood pressure and felt faint, tired, dizzy.  my head went numb in the back and I started to feel faint on 25-50mg a day.  maybe it's better to not take it.
what happens in hypotension is that the oxygen flow to the heart and brain is actually reduced so you become faint which is terrible because then your cells start to die.
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
Avatar_f_tn
Blank
remar commented on lboogie7729's status
12 hrs ago
Avatar_f_tn
Blank
remar commented on Beanie0's status
12 hrs ago
86819_tn?1378951092
Blank
Healthscreen results
15 hrs ago by Bromley
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Heart Disease Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
23 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
612551_tn?1247839157
Blank
Jerry_NJ
NJ
212161_tn?1391090750
Blank
heartfluttersflyawayplz
hoschton, GA